# SDR EISA97177

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N68782
- Make and model: Boeing 727232
- Aircraft serial: 20637
- Engine: Pwa JT8D15
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Screen
- Part number: 7584654
- Condition: Dirty
- Location: Nr 1 Engine
- Stage of operation: UK
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

SHUT DOWN NR 1 ENGINE DUE TO LOSS OF OIL QUANTITY, OIL PRESSURE, AND RISE IN OIL TEMPERATURE.  REMOVED AND REPLACED MAIN OIL SCREEN, RAN ENGINE AT TAKEOFF POWER FOR SEVERAL MINUTES.  OIL TEMPERATURE AND OIL PRESSURE INDICATES NORMAL PER MM 79-32-0.  (X)
